# SDR AALA20120326013

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 49,522 hours, 6,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 31G EMERGENCY PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 31G EMERGENCY PATH LIGHT.  OPS CHECK NORMAL.
